# SDR AWXA200601057

- Difficulty date: June 8, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED RT SHEAR TIE WEB CRACKED, .250 INCHES, AT BS 188 TO BS 196.5 AND WL 208.  MAINTENANCE REMOVED AND INSTALLED FABRICATED SHEAR TIE WEB IAW B737-300 SRM 53-00-51-2R8 FIG 201.
